zbMATH — the first resource for mathematics

Extended Farkas’s lemmas and strong dualities for conic programming involving composite functions. (English) Zbl 1390.90440
Summary: The paper is devoted to the study of a new class of conic constrained optimization problems with objectives given as differences of a composite function and a convex function. We first introduce some new notions of constraint qualifications in terms of the epigraphs of the conjugates of these functions. Under the new constraint qualifications, we provide necessary and sufficient conditions for several versions of Farkas lemmas to hold. Similarly, we provide characterizations for conic constrained optimization problems to have the strong or stable strong dualities such as Lagrange, Fenchel-Lagrange or Toland-Fenchel-Lagrange duality.

90C26 Nonconvex programming, global optimization
49N15 Duality theory (optimization)
46N10 Applications of functional analysis in optimization, convex analysis, mathematical programming, economics
Full Text: DOI
[1] Ban, L; Song, W, Duality gap of the conic convex constrained optimization problems in normed spaces, Math. Program. Ser. A, 119, 195-214, (2009) · Zbl 1172.90012
[2] Boţ, RI; Grad, SM; Wanka, G, New regularity conditions for strong and total Fenchel-Lagrange duality in infinite dimensional spaces, Nonlinear Anal., 69, 323-336, (2008) · Zbl 1142.49015
[3] Boţ, RI; Grad, SM; Wanka, G, On strong and total Lagrange duality for convex optimization problems, J. Math. Anal. Appl., 337, 1315-1325, (2008) · Zbl 1160.90004
[4] Boţ, RI; Grad, SM; Wanka, G, New constraint qualification and conjugate duality for composed convex optimization problems, J. Optim. Theory Appl., 135, 241-255, (2007) · Zbl 1146.90494
[5] Jeyakumar, V.: Farkas’ Lemma and Extensions, Encyclopaedia of Optimization. Kluwer, Boston (2001)
[6] Jeyakumar, V; Lee, GM, Complete characterization of stable farkas’ lemma and cone-convex programming duality, Math. Program. Ser. A, 114, 335-347, (2008) · Zbl 1145.90074
[7] Zǎlinescu, C, On zero duality gap and the farkas lemma for conic programming, Math. Oper. Res., 34, 991-1001, (2008) · Zbl 1218.90113
[8] Jeyakumar, V, Constraint qualifications characterizing Lagrangian duality in convex optimization, J. Optim. Theory Appl., 136, 31-41, (2008) · Zbl 1194.90069
[9] Jeyakumar, V; Lee, GM; Dinh, N, Lagrange multiplier conditions characterizing the optimal solution sets of cone-constrained convex programs, J. Optim. Theory Appl., 123, 83-103, (2004) · Zbl 1114.90091
[10] Dinh, N; Goberna, MA; Lopez, MA; Mo, TH, From the farkas lemma to the Hahn-Banach theorem, SIAM J. Optim., 24, 678-701, (2014) · Zbl 1305.46062
[11] Dinh, N; Goberna, MA; Lopez, MA; Mo, TH, Farkas-type results for vector-valued functions with applications, J. Optim. Theory Appl., 173, 357-390, (2017) · Zbl 1396.90077
[12] Dinh, N; Mordukhovich, B; Nghia, TTA, Qualification and optimality conditions for convex and DC programs with infinite constraints, Acta Math. Vietnam., 34, 125-155, (2009) · Zbl 1190.90264
[13] Dinh, N; Mordukhovich, B; Nghia, TTA, Subdifferentials of value functions and optimality conditions for DC and bilevel infinite and semi-infinite programs, Math. Program., 123, 101-138, (2010) · Zbl 1226.90102
[14] Fang, DH; Li, C; Ng, KF, Constraint qualifications for extended farkas’s lemmas and Lagrangian dualities in convex infinite programming, SIAM J. Optim., 20, 1311-1332, (2009) · Zbl 1206.90198
[15] Fang, DH; Li, C; Ng, KF, Constraint qualifications for optimality conditions and total Lagrange dualities in convex infinite programming, Nonlinear Anal., 73, 1143-1159, (2010) · Zbl 1218.90200
[16] Li, C; Ng, KF; Pong, TK, Constraint qualifications for convex inequality systems with applications in constrained optimization, SIAM J. Optim., 19, 163-187, (2008) · Zbl 1170.90009
[17] Boţ, RI; Grad, SM; Wanka, G, A new constraint qualification for the formula of the subdifferential of composed convex functions in infinite dimensional spaces, Math. Nachr., 281, 1088-1107, (2008) · Zbl 1155.49019
[18] Boţ, RI; Grad, SM; Wanka, G, Generalized Moreau-rockafellar results for composed convex functions, Optimization, 58, 917-933, (2009) · Zbl 1201.90154
[19] Dinh, N; Nghia, TTA; Vallet, G, A closedness condition and its applications to DC programs with convex constraints, Optimization, 59, 541-560, (2010) · Zbl 1218.90155
[20] Dinh, N; Vallet, G; Nghia, TTA, Farkas-type results and duality for DC programs with convex constraints, J. Convex Anal., 2, 235-262, (2008) · Zbl 1145.49016
[21] Zhou, YY; Li, G, The toland-Fenchel-Lagrange duality of DC programs for composite convex functions, Numer. Algebra Control Optim., 4, 9-23, (2014) · Zbl 1292.90241
[22] Fang, DH; Gong, X, Extended farkas lemma and strong duality for composite optimization problems with DC functions, Optimization, 66, 179-196, (2017) · Zbl 1406.90128
[23] Fang, DH; Lee, GM; Li, C; Yao, JC, Extended farkas’s lemmas and strong Lagrange dualities for DC infinite programming, J. Nonlinear Convex Anal., 14, 747-767, (2013) · Zbl 1311.90107
[24] Fang, DH; Wang, MD; Zhao, XP, The strong duality for DC optimization problems with composited convex functions, J. Nonlinear Convex Anal., 16, 1337-1352, (2015) · Zbl 1332.90206
[25] Sun, XK; Li, SJ; Zhao, D, Duality and farkas-type results for DC infinite programming with inequality constraints, Taiwan. J. Math., 4, 1227-1244, (2013) · Zbl 1276.49028
[26] Dinh, N; Vallet, G; Volle, M, Functional inequalities and theorems of the alternative involving composite functions, J. Glob. Optim., 59, 837-863, (2014) · Zbl 1298.39024
[27] Horst, R; Thoat, NV, DC programming: overview, J. Optim. Theory Appl., 103, 1-43, (1999) · Zbl 1073.90537
[28] Flores-Bazán, F, On minima of the difference of functions, J. Optim. Theory Appl., 93, 525-531, (1997) · Zbl 0886.90118
[29] Zǎlinescu, C.: Convex Analysis in General Vector Spaces. World Scientific, New Jersey (2002) · Zbl 1023.46003
[30] Long, XJ; Sun, XK; Peng, ZY, Approximate optimality conditions for composite convex optimization problems, J. Oper. Res. Soc. China, 5, 469-485, (2017) · Zbl 1386.90106
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.